See Alike in...

Alike App

Browser

misunderstood

758d

hello all weird question but quite serious to me. the last few months I have been suffering with massive bloat. so much that you can knock on it like a door. it's quite painful and icky in my stomach. I went to er cpl days ago and they took xrays to find I have a large amount of bowels, however was sent home. I went and got magnesium citrate and drank it that night. the next day I had 8 bowel movements of diareaha. not alot of bulk. so waited one day bought another bottle drank it. one hr later I threw all of it up. now my stomach is really gross. has anyone had this problem??? and what else can be done ?? this bloating is unreal, uncomfortable, and I'm at my whits end! please help...thanks in advance.

Top reply
    • Cin

      756d

      You need to see a gastroenterologist. You may need an Endoscopy to see what is going on in your stomach and esophagus. Could be inflammation, gastritis. They will check you for H Pylori. Ulcer. It’s not a big deal and you need to watch your diet and see what is the culprit. Maybe you are lactose intolerant, cut out milk products ice cream, cheese to see if it gets better. No soda or seltzer. No caffeine have decaf coffee. No cold cuts. No artificial sweeteners no seed oils. Some veggies might do it like broccoli beans. Cabbage. Berries seem to be ok. I can eat only pecans other nuts are a problem.

    • Cin

      756d

      You need to see a gastroenterologist. You may need an Endoscopy to see what is going on in your stomach and esophagus. Could be inflammation, gastritis. They will check you for H Pylori. Ulcer. It’s not a big deal and you need to watch your diet and see what is the culprit. Maybe you are lactose intolerant, cut out milk products ice cream, cheese to see if it gets better. No soda or seltzer. No caffeine have decaf coffee. No cold cuts. No artificial sweeteners no seed oils. Some veggies might do it like broccoli beans. Cabbage. Berries seem to be ok. I can eat only pecans other nuts are a problem.

    • Heaven197987

      758d

      Go back to doctor

    • livvie361

      758d

      You might be retaining water. Nausea and vomiting are caused by the magnesium citrate. Make sure you see a pcp, they'll be able to do something for you. Your medicine could also be causing it.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion